MathSciNet Relay Station
MathSciNet bibliographic data
MR2678984 58J37 (35P05 47A10 47G30 58J35)
Gil, Juan B.; Krainer, Thomas; Mendoza, Gerardo A. Trace expansions for elliptic cone operators with stationary domains. Trans. Amer. Math. Soc. 362 (2010), no. 12, 6495–6522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement